# SDR SWAA2025121652100

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,976 hours, 31,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO INSTALL FASTENERS ON FWD SERVICE DOOR AFT GIRT BAR BRACKET.   INSTALLED FASTENERS ON FWD SERVICE DOOR AFT GIRT BAR BRACKET IAW AMM 70-43-11.
